Ueber eine Eigenschaft der Raumkurven.

W. Scherrer

Commentarii mathematici Helvetici (1933)

  • Volume: 5, page 20-24
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Ueber eine Eigenschaft der Raumkurven.." Commentarii mathematici Helvetici 5 (1933): 20-24. <http://eudml.org/doc/138590>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
pages = {20-24},
title = {Ueber eine Eigenschaft der Raumkurven.},
url = {http://eudml.org/doc/138590},
volume = {5},
year = {1933},

AU - Scherrer, W.
TI - Ueber eine Eigenschaft der Raumkurven.
JO - Commentarii mathematici Helvetici
PY - 1933
VL - 5
SP - 20
EP - 24
UR - http://eudml.org/doc/138590
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.